Simple Search:

Solution of an infinite system of differential equations.


Citation

Ibragimov , G. I. and Allahabi , Fateh Abdo Ali (2009) Solution of an infinite system of differential equations. Far East Journal of Applied Mathematics, 36 (2). pp. 173-181. ISSN 0972-0960

Abstract / Synopsis

We consider an infinite system of differential equations of the second order. Existence and uniqueness questions are discussed in the Hilbert space. We obtain a result which enables the investigation of optimal control and differential game problems described by such a system.


Download File

[img]
Preview
PDF (Abstract)
Solution of an infinite system of differential equations.pdf

Download (83kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Publisher: Pushpa Publishing House
Keywords: Differential equation; Infinite system; Solution; Hilbert space.
Depositing User: Najwani Amir Sariffudin
Date Deposited: 18 Jul 2013 01:52
Last Modified: 29 Sep 2015 03:06
URI: http://psasir.upm.edu.my/id/eprint/16771
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item